# SDR VTZA96035

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 2212 · Altitude Controller
- Part: Controller
- Part number: 7003897903
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD-TYS - FLT NR 6160 - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THERE BEING A BURNING SMELL IN THE CABIN.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE AUTO-PILOT CONTROLLER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
